# SDR AALA951375

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Conductor
- Part number: A3060720101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT MID GALLEY INOPERATIVE.  REPLACED FLAT CONDUCTOR AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
